# SDR ASAA0480193

- Difficulty date: March 23, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 2919845
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - WHILE ACCOMPLISHING TAIL CONE EMERGENCY RELEASE TASK CARD STEPS THE LANYARD BROKE AT CAM.  CABLE WAS REPAIRED AND REINSTALLED IN PREPARATION FOR AN EMERGENCY SLIDE DEPLOYMENT TEST PER TASK CARD 28625000, WHICH ENCOMPASSES, AS PART OF THE SEQUENCE, A TAILCONE RELEASE/DROP.  (M)
